Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1/4" LOCKING KEYLESS CHUCK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER INSTRUMENTS-KALAMAZOO 1/4" LOCKING KEYLESS CHUCK
Catalog Number
4505133000
Medical Device Problem Code
Material Disintegration (1177)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
06/03/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device had metal shavings coming out during re-processing.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
New Search
Submit an Adverse Event Report
Brand Name
1/4" LOCKING KEYLESS CHUCK
Common Device Name
1/4" LOCKING KEYLESS CHUCK
Manufacturer
(Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key
8701545
Report Number
0001811755-2019-02042
Device Sequence Number
2308962
Product Code
HWE
UDI-Device Identifier
07613327304565
UDI-Public
07613327304565
Combination Product (Y/N)
N
Initial Reporter Country
GB
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/14/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Catalogue Number
4505133000
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/03/2019
Initial Report FDA Received Date
06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1